# SDR DALA2023091807660

- Difficulty date: September 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 4,345 hours, 491 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 3L DOOR SHOWS CHECK DOOR PRESSURE ON FAP. CORRECTIVE ACTION: SVC'D 3L DOOR BOTTLE TO FULL. (4468855)
